In Jan of this year my daughter (15) started getting hives. We took her to our family Dr and they prescribed a few things. Had to rush her to the ER and they had to give 2 shots of epinephrine along with benadryl and steroids. The hives came back the next day. Since then we have seen an allergist who has had her on Prednisone, Zyrtec, Singular, Zantac and Benadryl (when needed). All hives go away until she is out of Prednisone. Then they are back full force it's only been 3 months that she has had these but our Dr immediately told us about Xolair. She had her first two injections yesterday but woke up with hives everywhere today. Is this normal? She is going to prom in 2 weeks and refuses to go if she looks like a monster. Any advice would be helpful. Thanks in advance.
Hi, I had my first 2 shots yesterday as well. I have Genetic Angio Edema as well as idiopathic urticaria. Your Daughter,s hives sound more severe than mine. As a retired nurse I would suggest that the post injection hives should be reported to your physician ASAP. Or go to an Emergency room. This sounds like the type of reaction that could be dangerous. I have so far not develpoed any hives following my injections.. Hope this helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Omalizumab - How do you test if the hives are gone when having Zolair shots without experiencing an?
Posted 6 Sep 2015 • 0 answers
Xolair - Hi everyone, I am new to the group. I have a question for everyone about these shots, I am?
Posted 23 Jan 2016 • 4 answers
Posted 18 Apr 2016 • 0 answers
I'm getting prepared to start taking Xolair in 3 weeks for chronic hives. Has anyone had any of the?
Posted 29 Jun 2016 • 1 answer
Hashimoto's Disease - Hi everyone. I've been having hives of unknown origin for the past few weeks,?
Posted 27 Apr 2017 • 1 answer